Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 176, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 24, 2006, 4:41 AM CDT for Sauk County, Wisconsin. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2006, 4:41 AM CDT (09:41 UTC)
- Expired
- Aug 24, 2006, 5:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Sauk County, WI
The radar
The La Crosse radar (KARX), 113 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 4:54 AM CDT | HAIL 1 | Baraboo, WI | DIME TO QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 4:02 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 240943
SVRMKX
WIC111-241030-
/O.NEW.KMKX.SV.W.0176.060824T0941Z-060824T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 AM CDT THU AUG 24 2006
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SAUK COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 530 AM CDT
* AT 438 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR REEDSBURG...AND MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WEST BARABOO BY 455 AM CDT...
BARABOO BY 500 AM CDT...
SAUK CITY BY 525 AM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4362 8995 4350 9013 4323 9006 4329 8985
4334 8973 4344 8962
$$
REM4 follow-up statements
000
WWUS53 KMKX 240952
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
451 AM CDT THU AUG 24 2006
WIC111-241030-
/O.CON.KMKX.SV.W.0176.000000T0000Z-060824T1030Z/
SAUK WI-
451 AM CDT THU AUG 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SAUK COUNTY...
AT 451 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR NORTH FREEDOM...MOVING SOUTHEAST
AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN SAUK COUNTY INCLUDING LAKE WISCONSIN AT 510 AM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4362 8995 4350 9013 4323 9006 4329 8985
4334 8973 4344 8962
$$
FOWLE000
WWUS53 KMKX 240957
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
456 AM CDT THU AUG 24 2006
WIC111-241030-
/O.CON.KMKX.SV.W.0176.000000T0000Z-060824T1030Z/
SAUK WI-
456 AM CDT THU AUG 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SAUK COUNTY...
AT 455 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR BARABOO...MOVING SOUTHEAST AT 35
MPH.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. PENNY TO
QUARTER SIZED HAIL WAS RECENTLY REPORTED NEAR BARABOO. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4362 8995 4350 9013 4323 9006 4329 8985
4334 8973 4344 8962
$$
FOWLE000
WWUS53 KMKX 241014
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
514 AM CDT THU AUG 24 2006
WIC111-241030-
/O.CON.KMKX.SV.W.0176.000000T0000Z-060824T1030Z/
SAUK WI-
514 AM CDT THU AUG 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SAUK COUNTY...
AT 514 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR WBARABOO...MOVING SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LELAND
AND PLAIN
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4362 8995 4350 9013 4323 9006 4329 8985
4334 8973 4344 8962
$$
FOWLE000
WWUS53 KMKX 241037
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
536 AM CDT THU AUG 24 2006
WIC111-241046-
/O.EXP.KMKX.SV.W.0176.000000T0000Z-060824T1030Z/
SAUK WI-
536 AM CDT THU AUG 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR SAUK COUNTY EXPIRES AT 530 AM
CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN. THE THUNDERSTORM
HAS EXITED SAUK COUNTY.
LAT...LON 4362 8995 4350 9013 4323 9006 4329 8985
4334 8973 4344 8962
$$
GEHRINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:03 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Aug 24, 3:03 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 303 AM CDT THU AUG 24 2006 .DISCUSSION...FORECAST FOCUS ON POTENTIAL FOR SEVERE WX TODAY AND FRIDAY...THEN PRECIP TRENDS INTO THE WEEKEND. WILL HAVE TO KEEP THIS SOMEWHAT BRIEF DUE TO ONGOING SEVERE THREAT. 00Z UA ANALYSIS INDICATING MEAN RIDGE AXIS THROUGH THE NRN PLAINS ...WITH NEXT SHORTWAVE OF OF INTEREST TAKING SHAPE OVER ID/MT. AT THE SFC STATIONARY FRONT CURRENTLY EXTENDING FROM SD SEWD ACRS SRN MN AND SRN WI. RADAR MOSAIC AT 07Z INDICATING A PERSISTENT LINE OF STRONG TO SEVERE CONVECTION ONGOING FROM FROM NEAR KEAU THROUGH KENW. FOR TODAY...BESIDES ONGOING SEVERE THREAT EARLY THIS MORNING...EXPECTING ANOTHER POTENTIALLY ACTIVE AFTERNOON ACROSS CWA. ABOVE MENTIONED S/W OVER ROCKIES TO TRANSLATE EWD ACROSS NRN PLAINS. UPR LEVEL HEIGHT FALLS TO ENHANCE SFC LOW OVER DAKOTAS WHICH WILL GRADUALLY DRAG SFC WARM FRONT BACK NWD. IN WARM SECTOR...EXPECTING STRONG DESTABILIZATION TO OCCUR ONCE AGAIN WITH MLCAPE VALUES AOA 1500 J/KG...0-6KM SHEAR VALUES OF 40-50KT...ALONG WITH A LONG VEERING HODOGRAPH (AND VERY IMPRESSIVE SRH/EHI VALUES). ATTM...MODELS KEEPING WARM SECTOR AND HIGHEST INSTABILITY CONFINED ALONG A LINE FROM KDLL-KMSN-KJVL...WITH A COOLER ELY FLOW TO PREVAIL EAST OF THIS LINE. THIS LOOKS REASONABLE...BUT WILL HAVE TO KEEP CLOSE EYE ON NEWD PROGRESSION OF BOUNDARY. 4KM WRF RUN SEEMS TO HAVE DECENT HANDLE WITH ONGOING CONVECTIVE ACTIVITY...SO USED IT AS A GUIDE WITH RESPECT TO POPS TOMORROW. SWODY1 HAS FAR SWRN PORTION OF CWA NEAR MODERATE RISK...WITH REMAINDER OF CWA IN SLIGHT RISK. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH TORNADOES AGAIN POSSIBLE INVOF WARM FRONT. TONIGHT...WARM FRONT EXPECTED TO SWEEP NWD AS STRONG LOW LVEL JET CRANKS UP AHEAD OF SFC LOW IN MN. STRONG 850-700MB QN-CONVERGENCE AND IMPLIED FROTOGENETICAL LIFT...ALONG WITH MSTR CONVERGENCE ON NOSE OF JET SHOULD GENERATE STRONG MCS OVER CENTRAL WI (WITH POTENTIAL FOR HEAVY RAINFALL)...SO KEPT LIKELY POPS GOING IN THIS REGION...WITH CHANCE ELSEWHERE. FRIDAY...SFC LOW TO EXPECTED TO TRACK EWD ACROSS CWA DURING AFTERNOON...WHICH WILL PLACE CWA IN THE WARM SECTOR ONCE AGAIN. GFS GENERATING 1000-2000 J/KG OF MLCAPE ONCE AGAIN AS TEMPS WARM INTO THE 80S...WITH SFC DWPTS IN THE MID/UPR 60S. FORCING TO COME FROM SOME WK LIFT FROM ASSOCD S/W...AND SFC CONVERGENCE ALONG TRAILING COLD FRONT. SEVERE STORMS POSSIBLE ONCE AGAIN. DID NOT HAVE MUCH TIME TO LOOK AT EXTENDED...BUT GFS NOW BACKING OFF SOMEWHAT ON FINAL SYSTEM FOR SATURDAY...WITH NAM CONSISTENT. ATTM...WILL LEAVE CHANCE POPS IN PLACE. GFS ALSO SHOWING A SMALL POTENTIAL FOR PRECIP ON MONDAY...BUT WILL LEAVE DRY ATTM. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && FOWLE
Hazardous weather outlook, Aug 24, 3:14 AM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 AM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-250815- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 314 AM CDT THU AUG 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE NEAR A NEARLY STATIONARY FRONT ACROSS SOUTHERN WISCONSIN THIS MORNING. THIS FRONT IS EXPECTED TO SAG A LITTLE SOUTH THIS MORNING. ADDITIONAL THUNDERSTORMS THIS AFTERNOON AND TONIGHT ARE EXPECTED AS THE FRONT AGAIN LIFTS NORTH. THE RISK OF SEVERE STORMS THIS AFTERNOON SHOULD START MAINLY SOUTH AND WEST OF MADISON...AND NEAR THE ILLINOIS BORDER IN SOUTHEAST WISCONSIN...THEN EXPAND ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS EVENING AND TONIGHT. THE MAIN SEVERE WEATHER RISKS ARE LARGE HAIL AND DAMAGING WINDS...HOWEVER ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY WEST OF A PORTAGE TO MADISON TO BRODHEAD LINE THIS AFTERNOON AND EVENING. SOME STORMS WILL PRODUCE HEAVY RAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AFTERNOON INTO FRIDAY EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. SOME OF THESE MAY PRODUCE HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LMZ643>646-665-250815- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 314 AM CDT THU AUG 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AND FRIDAY NIGHT. HENTZ
In the hours before
Local storm report, Aug 24, 3:11 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 AM HAIL FORT ATKINSON 42.93N 88.84W
08/24/2006 E0.25 INCH JEFFERSON WI TRAINED SPOTTER
&&
DRHLocal storm report, Aug 24, 3:48 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 AM HAIL 1 W CROSS PLAINS 43.11N 89.67W
08/24/2006 E0.50 INCH DANE WI AMATEUR RADIO
0330 AM HAIL 4 SW MIDDLETON 43.06N 89.56W
08/24/2006 M0.50 INCH DANE WI AMATEUR RADIO
0340 AM TSTM WND DMG MIDDLETON 43.10N 89.51W
08/24/2006 DANE WI TRAINED SPOTTER
TREES DOWN
0340 AM HAIL 5 SW MADISON 43.03N 89.46W
08/24/2006 M1.00 INCH DANE WI TRAINED SPOTTER
0.93 INCH HAIL.
&&
DRHSpecial weather statement, Aug 24, 3:48 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 AM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-240915- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 348 AM CDT THU AUG 24 2006 ...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF EAST CENTRAL...SOUTH CENTRAL...AND SOUTHEAST WISCONSIN UNTIL 4 AM CDT... AT 345 AM...SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUED TO MOVE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE STRONGEST THUNDERSTORMS WERE LOCATED ALONG A LINE FROM THE WISCONSIN DELLS...TO MADISON...TO LAKE GENEVA. STORMS WERE MOVING TO THE SOUTHEAST AT 30 MPH. SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN WISCONSIN THROUGH 4 AM. ONE INCH DIAMETER HAIL WAS RECENTLY REPORTED NEAR MADISON...WITH TREES DOWN NEAR MIDDLETON. ALL THE THUNDERSTORMS CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LARGE HAIL IN EXCESS OF 1 INCH...WIND GUSTS TO 60 MPH...ALONG WITH LOCALLY HEAVY RAINFALL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT. MAF
Local storm report, Aug 24, 4:18 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
418 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM HAIL WALES 43.00N 88.38W
08/24/2006 E0.25 INCH WAUKESHA WI NWS EMPLOYEE
&&
GDSpecial weather statement, Aug 24, 4:18 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 418 AM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-241115- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 418 AM CDT THU AUG 24 2006 ...SEVERE THUNDERSTORM WATCH NOW IN EFFECT FOR PORTIONS OF SOUTH CENTRAL...AND SOUTHEAST WISCONSIN UNTIL 10 AM CDT... AT 415 AM...SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUED TO MOVE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE STRONGEST THUNDERSTORMS WERE LOCATED ALONG A LINE FROM THE WISCONSIN DELLS...TO MADISON...TO LAKE GENEVA. STORMS WERE MOVING TO THE SOUTHEAST AT 30 MPH. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN WISCONSIN THROUGH 10 AM. ALL THE THUNDERSTORMS CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LARGE HAIL IN EXCESS OF 1 INCH...WIND GUSTS TO 60 MPH...ALONG WITH LOCALLY HEAVY RAINFALL. A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 10 AM CDT. MAF
Local storm report, Aug 24, 4:33 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 AM HAIL 1 W FOOTVILLE 42.67N 89.23W
08/24/2006 E2.50 INCH ROCK WI LAW ENFORCEMENT
GOLFBALL TO TENNIS BALL SIZE.
&&
GDThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:16 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 74 min |
| Aug 23, 8:16 PM CDT | Tornado Warning | MKX | Sauk | 59 min |
| Aug 23, 8:47 PM CDT | Tornado Warning | MKX | Dane, Iowa | 58 min |
| Aug 23, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 64 min |
| Aug 23, 9:13 PM CDT | Tornado Warning | MKX | Sauk | 62 min |
| Aug 23, 9:43 PM CDT | Tornado Warning | MKX | Dane, Iowa | 77 min |
| Aug 23, 10:14 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 76 min |
| Aug 23, 10:38 PM CDT | Tornado Warning | MKX | Sauk | 52 min |
| Aug 23, 10:58 PM CDT | Tornado Warning | MKX | Dane | 62 min |
| Aug 23, 11:28 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 47 min |
| Aug 24, 12:28 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 70 min |
| Aug 24, 12:36 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 69 min |
| Aug 24, 12:55 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 80 min |
| Aug 24, 1:32 AM CDT | Severe Thunderstorm Warning | MKX | Racine, Waukesha | 58 min |
| Aug 24, 1:40 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 80 min |
| Aug 24, 1:50 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 41 min |
| Aug 24, 2:00 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 90 min |
| Aug 24, 2:08 AM CDT | Severe Thunderstorm Warning | MKX | Green | 19 min |
| Aug 24, 2:36 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 39 min |
| Aug 24, 3:20 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 40 min |
| Aug 24, 3:30 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 45 min |
| Aug 24, 3:55 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 50 min |
| Aug 24, 4:15 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 45 min |
| Aug 24, 5:07 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 53 min |
| Aug 24, 5:11 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 36 min |
| Aug 24, 9:39 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 18 min |
| Aug 24, 9:47 AM CDT | Special Marine Warning | MKX | 13 min | |
| Aug 24, 12:55 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 80 min |
| Aug 24, 1:23 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 53 min |
| Aug 24, 2:19 PM CDT | Severe Thunderstorm Warning | MKX | Green | 31 min |
| Aug 24, 3:20 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine | 3 hr |
| Aug 24, 3:38 PM CDT | Special Marine Warning | MKX | 82 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.